# SDR FDEA201406211500

- Difficulty date: June 21, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146N382142
- Condition: Corroded
- Location: Bs 1617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1617 STRINGER 18L, STRINGER SPLICE CORRODED.  REMOVED AND REPLACED WITH NEW STRINGER SPLICE IAW DWG 146N3700 SHT.13 REV.B.   MAJOR REPAIR.
